Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Period delayed. On dicynone. Will it show results?

I have my period delayed last February, and this month is heavy and not stopping for 12days. This is my first time that I have my menses delayed.Until I decided to see a doctor, and she prescribed Dicynone 500mg tablet to take three times a day for five days..and today is my 3rd day but still there is no improvement in my menses, still the bleeding is heavy..should I wait for the 5th day to see the result?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you have menoorhagia, which is not responding to the ethamsylate 500 mg..
you have not mentioned about your age, obstetric history..
you need to get one ultrasound done, CBC, and thyriod profile..
ultrasound to see the endometrial thickness/any lesion/fibriod. CBC for anaemia which will cause increased bleeding and hypothyriodism will cause menoorhagia..
if everything is normal, DUB diagnosis is made, can get a treatment with transexemic acid and mefaminic acid..
if it doesnot reduce hormonal therapy with progesterone may be needed, see your gynaecologist for this..
all the very best.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor